# SDR F3LA2010010500280

- Difficulty date: December 28, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 17,064 hours, 8,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472189204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSP NOTED FLOOR SUPPORT Y1292 FRAME 68 TO FRAME 69 OTBD FASTENER HOLE AT FRAME 68 CORRODED.  MX REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-74-00, SRM 53-00-14, SRM 51-42-11, SRM 51-44-11 AND SRM 51-75-12.
